# SDR SIMA962951

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LBB - FLT 3810 - AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO LBB AND LANDED SAFELY.  AIRCRAFT RELOCATED TO DFW PER MEL 32-3 AUTHORITY.  MAINTENANCE REPLACED LANDING GEAR SELECTOR HANDLE.  PERFORMED LANDING GEAR RETRACTION/EXTENSION.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
